Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Blood on pillow after wakingup. Had radiation for cancer, lacks saliva. Used moist-IR, hydrasense. Throat dryness. What should be done?

My husband has woken up every morning for the past few months with what looks like blood on his pillow. He had raiation on the neck for cancer ( tonsil ) and lacks saliva . He uses Moist-Ir every night and Hydra Sense for his nose. Nothing helps. We saw the ENT specialist and he can t seem to help either; no lesions in the throat just dryness in the throat. What do we do now?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
The side effect of radiation of head and neck region is dryness because of decreased production of saliva. The blood like thing can be thickened secretions which drool out during sleep. Or it can be old clotted blodd which come from nose because of crusting in nasal cavity because of radiation. If the oral cavity examination and neck are normal, just take plenty of fluids and artificial saliva you are already using. You can use some liquid paraffin drops in nose if you feel there are crusts in nose. Take care
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor